Hi, me and my husban are trying for another baby... after having a depo shot in aug 2010 and another in nov 2010 when it came due in jan 2011 i decided not to get it. jan 23 i started bleeding and by my suprise i had a period for 5 days. feb came and i started my period the 24 and had it 5 days. now march has came and almost gone and i have yet to have a period. i have taken 3 pregnancy test and they all came back negitive does anyone have any ides or know what might speed this long and fustrating time of trying to get pregnant after only two depo shots?
ur body my just be getting us to getting shots and its trying to regulate itself. not sure how to speed up trying to get pregnant, i got pregnant all three times when i was on birthcontrol patch pill and shot
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.